Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

No period. Not pregnant. Done ultrasound. History of taking contraceptive pill

HI Doctor I have not had my period since september 2012. I am not pregnant. I had a normal pelvic ultrasound and normal prolactin gonadithrophin and lutenising hormone. i am overweight but alwaya have been. i was on the pill fir anout eight years and stopped last january my periods were fine and suddenly stopped in the september. WOuld appreciate your advice
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
After ruling out some factors for delayed periods according to your history, the other possible causes are :
- Thyroid hormonal abnormalities
- Anemia, nutritional deficiency
- General causes like diabetes
-Psychological causes like stress and strain.
Once consult gynecologist and go for thyroid hormonal profile, hemoglobin, blood sugar levels etc.
After ruling out above causes, you can go for tablets to induce withdrawal bleeding.
Decreasing the weight can help in regularization of the cycles.
Even 1 to 2 kgs reduction in weight can bring improvement.
So better to go for exercises and nutritious diet.
Take care.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor